# SDR ASAA2025031556594

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 147A33001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STR 4L AND BETWEEN STA 947.5 AND STA 967. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY B MINOR REPAIR TO FUSELAGE SKIN PANELS 147A3300-1 AND 147A3110-1 BETWEEN STA 947.5 1016 STGR 4L IAW EA 800-53EA -28395REV00. INCLUDES MIG-5 NR SA042455 FOR STA 986.5-1016. SRXR430X.
